Welcome Guest! To enable all features please Login or Register.

Notification

Icon
Error

Freebird75
#1 Posted : 17 August 2015 22:33:15(UTC)
Freebird75

Rank: Newbie

Groups: Registered
Joined: 17/08/2015(UTC)
Posts: 2
Location: London

I have been using the Lumie Clear for a week now, and every day my skin is getting progressively worse. I am having breakouts in places I have never had before, and new spots which appear are much more painful than usual.

Is this normal? Should I persevere with the treatments?
admin
#2 Posted : 18 August 2015 10:31:41(UTC)
admin

Rank: Administration

Groups: Administrators
Joined: 18/10/2002(UTC)
Posts: 396

Was thanked: 11 time(s) in 10 post(s)
How annoying for you. Some people do find that acne treatment unfortunately makes things worse before they get better - it can be weeks with Roaccutane - and the breakout will depend on the number of whiteheads and blackheads lurking under the skin at the start.

We would say stick with it if you can.

It might mean you need some extra help to get rid of your acne e.g. an over the counter benzyl peroxide cream or salicylic acid face wash to start. Are you using anything else with Clear?
Freebird75
#3 Posted : 23 August 2015 22:20:43(UTC)
Freebird75

Rank: Newbie

Groups: Registered
Joined: 17/08/2015(UTC)
Posts: 2
Location: London

Yes, I have also being using Differin and am on antibiotics for acne. I bought the Lumie Clear to try and assist with the treatment which I am currently on. I will keep going with the light until the end of the free trial and will stay hopeful that there will be some improvement. Thanks for your response.
Rss Feed  Atom Feed
Users browsing this topic
Guest
Forum Jump  
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.

Powered by YAF | YAF © 2003-2017, Yet Another Forum.NET
This page was generated in 0.069 seconds.